| Model Number |
CF-H180AL |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely due to dirt on the objective lens, the image does not appear completely on the monitor.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for evaluation related to a separate issue.During testing, the service repair technician identified the device had dirt on the objective lens and the image did not appear completely on the monitor.There was no patient involvement.